MathSciNet Relay Station
MathSciNet bibliographic data
MR2829864 (2012g:90221) 90C33 (49J40 49J52)
Tawhid, Mohamed Aly Solution of nonsmooth generalized complementarity problems. J. Oper. Res. Soc. Japan 54 (2011), no. 1, 12–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement